# SDR SWAA2018011719074

- Difficulty date: December 16, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER MAIN DOOR SILL WEB CORRODED AT BS 794, STRINGER 25R. R & R THE WEB IAW SRM & DWG.
